# SDR SWAA2015100544538

- Difficulty date: September 10, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 36,058 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 993653429
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOORBOARD SUPPORT CORRODED AT BS 200, BL 0.  R & R SUPPORT IAW DWG & SRM.
